Skip to content

Detail of publication

Citation

Král Ladislav and Hering Pavel and Šimandl Miroslav : Functional Adaptive Control for Nonlinear Stochastic Systems in Presence of Outliers . IFAC-PapersOnline, vol. 15, p. 1505-1510, International Federation of Automatic Control, Saint-Malo, Francie, 2009.

Abstract

This paper presents an enhancement of a functional adaptive control of nonlinear stochastic systems that renders it to be robust with respect to the occurrence of outliers in the plant measured output. Outliers are considered to be large deviations of a signal being measured, only occurring in a few percent of the observations. Therefore, although rare, the outliers cause poor parameter estimates and, consequently, heavily degrade control performance due to their large amplitude. A system is modelled using a multi-layer perceptron network and the measurement noise is modelled by a mixture of Gaussian distributions. One component of the mixture describes uncorrupted process data, while the others describe various types of outliers. Parameters of the network together with output prediction of the uncorrupted data component are estimated by an estimation method based on the mixture of Gaussian distributions. Control design is based on a bicriterial dual approach. The advantages of the proposed controller are illustrated in an example by simulation and Monte Carlo analysis.

Detail of publication

Title: Functional Adaptive Control for Nonlinear Stochastic Systems in Presence of Outliers
Author: Král Ladislav ; Hering Pavel ; Šimandl Miroslav
Language: English
Year: 2009
Type of publication: Papers in journals
Title of journal or book: IFAC-PapersOnline
Číslo vydání: 15
Page: 1505 - 1510
ISSN: 1474-6670
Publisher: International Federation of Automatic Control
Address: Saint-Malo, Francie
Date: 8 Jul 2009
2011-03-15 16:21:44 / 2011-03-15 16:21:44 / 1

Keywords

adaptive control, nonlinear stochastic systems

BibTeX

@ARTICLE{KralLadislav_2009_FunctionalAdaptive,
 author = {Kr\'{a}l Ladislav and Hering Pavel and \v{S}imandl Miroslav},
 title = {Functional Adaptive Control for Nonlinear Stochastic Systems in Presence of Outliers},
 year = {2009},
 publisher = {International Federation of Automatic Control},
 journal = {IFAC-PapersOnline},
 address = {Saint-Malo, Francie},
 volume = {15},
 pages = {1505-1510},
 ISSN = {1474-6670},
 url = {http://www.kky.zcu.cz/en/publications/KralLadislav_2009_FunctionalAdaptive},
}